# SDR 99ZZZX1679

- Difficulty date: December 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Erickson Incorporated, repair station JYDR439F
- Aircraft: N164AC
- Make and model: Skrsky S64E
- Aircraft serial: 64034D
- Engine: Pwa JFTD12A4A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 536210
- Condition: Damaged
- Location: Compressor
- Part time: 665 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DAILY INSPECTION, THE POSSIBILITY OF A TABLOCK FAILURE WAS INVESTIGATED USING A 'BRIGHT LIGHT'.  THE ENGINE WAS REMOVED AND SENT TO EAC WHERE A BORESCOPE INSPECTION WAS PERFORMED.  DURING THE INSPECTION, ONE 3RD STAGE BLADE TABLOCK WAS FOUND MISSING.  THE 3RD STAGE BLADE FROM WHICH THE TABLOCK WAS MISSING HAD MOVED SLIGHTLY REARWARD, BUT HAD NOT YET CONTACTED THE 3RD STAGE STATOR (PN 685503).  THE TABLOCK COMING LOOSE CAUSED INTERNAL DAMAGE TO OTHER PARTS OF THE COMPRESSOR.  APPROXIMATELY 3 VANES FROM THE 2ND (PN 566282) AND 3RD (PN 385503) STAGE STATORS WERE DAMAGED.
